# SDR 9809551153

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, J

## Discrepancy

DURING CLIMB-OUT, THE NR 2 ENGINE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED AND THE INDICATED OIL TEMPERATURE WAS INCREASING.  THE ENGINE WAS SHUT DOWN.  50,000 LBS OF FUEL WAS DUMPED AND THE AIRCRAFT RETURNED TO LAX WITHOUT FURTHER DIFFICULTY.  THE AIRCRAFT WAS FERRIED ON TWO ENGINES TO MSP FOR AN ENGINE CHANGE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
